| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2021-01918.
Event or Problem Description
It was reported during the procedure, 2 inserts were used that did not want to snap into the shell.Only the 3rd liner was implanted without any problems.There was a delay in procedure of about 1 hour.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6 g7 hi-wall e1 liner were returned and evaluated.Upon visual inspection both of the devices have damage to the locking features.The damages are likely caused during an attempt to impact the liner with the shell.The dimensional analysis of the liners was conforming to specifications during manufacturing.Review of the device history records identified no (related) deviations or anomalies during manufacturing medical records were not provided.A definitive root cause could not be determined if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.